# SDR UIEA2018061901201

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,720 hours, 18,716 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING/TAXI IN APU WOULD NOT START, APU FAULT EICAS, 2 ATTEMPTS. PERFORMED OPERATION TEST OF THE APU, OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME PER AMM 49-11-00-802.
